# SDR AALA20130827001

- Difficulty date: August 27, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 103,830 hours, 16,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FS AFT SLIDE WING GROUND ILLUMINATION EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LT OVERWING SLIDE AFT FLOODLIGHT.  OPERATIONS CHECKED NORMAL.
